# SDR DALA2018101906254

- Difficulty date: October 18, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REFUELING STATION PANEL. PANEL WAS REPAIRED PER ER/A 572390-14 REV ORG, AND ETI-57-18-031 REV ORIG.
